Alert archive / Maine / Gale Warnings in 2025
Gale Warning 13, NWS Gray, ME
NWS Gray, ME issued this gale warning at Feb 13, 2025, 3:15 AM EST. It took effect at Feb 13, 2025, 7:00 PM EST. It was in force for 26 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2025, 3:15 AM EST (08:15 UTC)
- In effect from
- Feb 13, 2025, 7:00 PM EST
- Expired
- Feb 14, 2025, 9:00 PM EST
- In force
- 26 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
258 WHUS71 KGYX 130815 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 315 AM EST Thu Feb 13 2025 ANZ153-154-132215- /O.CAN.KGYX.SC.Y.0023.000000T0000Z-250214T0000Z/ /O.NEW.KGYX.GL.W.0013.250214T0000Z-250215T0200Z/ Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 315 AM EST Thu Feb 13 2025 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 9 PM EST FRIDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...West winds 20 to 30 kt with gusts up to 45 kt and seas 6 to 9 ft expected. * WHERE...Casco Bay and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...From 7 PM this evening to 9 PM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ150>152-132215- /O.EXT.KGYX.GL.W.0012.250213T1200Z-250215T0500Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- 315 AM EST Thu Feb 13 2025 ...GALE WARNING NOW IN EFFECT FROM 7 AM THIS MORNING TO MIDNIGHT EST FRIDAY NIGHT... * WHAT...West winds 25 to 35 kt with gusts up to 45 kt and seas 7 to 12 ft expected. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM, Penobscot Bay and Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM. * WHEN...From 7 AM this morning to midnight EST Friday night. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
3 follow-up statements
636 WHUS71 KGYX 132004 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 304 PM EST Thu Feb 13 2025 ANZ150>152-141015- /O.CON.KGYX.GL.W.0012.000000T0000Z-250215T0500Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- 304 PM EST Thu Feb 13 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST FRIDAY NIGHT... * WHAT...West winds 25 to 35 kt with gusts up to 45 kt and seas 6 to 11 ft. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM, Penobscot Bay and Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM. * WHEN...Until midnight EST Friday night. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ153-154-141015- /O.CON.KGYX.GL.W.0013.250214T0000Z-250215T0200Z/ Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 304 PM EST Thu Feb 13 2025 ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 9 PM EST FRIDAY... * WHAT...West winds 20 to 30 kt with gusts up to 45 kt and seas 7 to 10 ft expected. * WHERE...Casco Bay and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...From 7 PM this evening to 9 PM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
628 WHUS71 KGYX 140819 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 319 AM EST Fri Feb 14 2025 ANZ150>152-142230- /O.EXT.KGYX.GL.W.0012.000000T0000Z-250215T0200Z/ /O.NEW.KGYX.UP.Y.0006.250215T0000Z-250215T1700Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- 319 AM EST Fri Feb 14 2025 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM EST THIS EVENING... ...FREEZING SPRAY ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO NOON EST SATURDAY... * WHAT...For the Gale Warning, northwest winds 20 to 30 kt with gusts up to 45 kt and seas 7 to 10 ft. For the Freezing Spray Advisory, moderate accumulation of freezing spray expected. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM, Penobscot Bay and Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM. * WHEN...For the Gale Warning, until 9 PM EST this evening. For the Freezing Spray Advisory, from 7 PM this evening to noon EST Saturday. * IMPACTS...Operating a vessel in freezing spray is hazardous. Freezing spray may render mechanical and electronic components inoperative. Ice accretion on decks and superstructures may result in some loss of stability. Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid or mitigate hazardous accumulation of ice on their vessel. During freezing spray conditions the U.S. Coast Guard advises that you ensure all lifesaving equipment remains free of ice. Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ153-154-142230- /O.CON.KGYX.GL.W.0013.000000T0000Z-250215T0200Z/ Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 319 AM EST Fri Feb 14 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... * WHAT...West winds 20 to 30 kt with gusts up to 45 kt and seas 7 to 10 ft. * WHERE...Casco Bay and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 9 PM EST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
849 WHUS71 KGYX 141955 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 255 PM EST Fri Feb 14 2025 ANZ150>152-151000- /O.EXT.KGYX.GL.W.0012.000000T0000Z-250215T0400Z/ /O.CON.KGYX.UP.Y.0006.250215T0000Z-250215T1700Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- 255 PM EST Fri Feb 14 2025 ...GALE WARNING NOW IN EFFECT UNTIL 11 PM EST THIS EVENING... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO NOON EST SATURDAY... * WHAT...For the Gale Warning, northwest winds 20 to 30 kt with gusts up to 45 kt and seas 6 to 9 ft. For the Freezing Spray Advisory, moderate accumulation of freezing spray expected. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM, Penobscot Bay and Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM. * WHEN...For the Gale Warning, until 11 PM EST this evening. For the Freezing Spray Advisory, from 7 PM this evening to noon EST Saturday. * IMPACTS...Operating a vessel in freezing spray is hazardous. Freezing spray may render mechanical and electronic components inoperative. Ice accretion on decks and superstructures may result in some loss of stability. Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid or mitigate hazardous accumulation of ice on their vessel. During freezing spray conditions the U.S. Coast Guard advises that you ensure all lifesaving equipment remains free of ice. Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ153-154-150200- /O.CON.KGYX.GL.W.0013.000000T0000Z-250215T0200Z/ Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 255 PM EST Fri Feb 14 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 40 kt and seas 5 to 8 ft. * WHERE...Casco Bay and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 9 PM EST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Feb 12, 10:06 PM EST, 5 hours 9 minutes earlier.
Area forecast discussion, Feb 12, 10:06 PM EST, 5 hours 9 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1006 PM EST Wed Feb 12 2025
.SYNOPSIS...
An active weather pattern is currently unfolding over New
England, with two winter storms in the forecast over the next 5
days. The first one will arrive tonight, bringing accumulating
snow and sleet, and a light glaze of ice in some spots with
slick and hazardous travel possible during the Thursday morning
commute. Winds pick up Thursday night and Friday behind the
exiting low and then diminish Friday night as high pressure
moves into the region, allowing for dry weather through the
first part of Saturday. A more potent winter storm is becoming
more likely over the upcoming weekend.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
03Z Update...
The radar presentation has expanded across the region tonight.
However, this precipitation has encountered plenty of dry air
across the region. Nevertheless, have upped pops across the
board for light snow across much of the region tonight. Also,
have added northern Coos County to the Winter Weather Advisories
already in place across the remainder of the region.
Prev Update...
Latest radar continues to show precipitation moving northeast
out of Upstate New York and portions of Connecticut. Latest GYX
sounding at 00Z has plenty of dry air that may delay the onset
of the precipitation tonight. In any case, the atmosphere will
remain sufficiently cold enough for the ptype to remain in the
form of all snow. Have made some adjustment to temperatures, dew
points and winds for the near term portion of the forecast.
Prev Disc...
A winter storm will arrive in New England tonight, with snow
spreading across the region overnight. Warm air aloft will
penetrate into the cold air currently present, allowing for snow
to transition to sleet most places. It is difficult to tell how
long the cold air dam at the surface will hold on tomorrow
morning, but the previous forecasts have consistently held the
cold air on for longer than model guidance has, and have opted
to keep the forecast running colder than guidance.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
Either way, tomorrow morning's AM commute will be slick and
hazardous. Travel will be difficult due to accumulating snowfall
and sleet, in addition to reduced visibility in locations that
hang onto snow for longer. Snowfall rates of 0.3-0.5 inches per
hour are expected, and snow will accumulate quickly on untreated
surfaces.
Southern and central NH look to see the sleet to freezing rain
transition in the late morning hours. Freezing rain that falls
with this system should stay mostly confined within NH, but a
light glaze of ice is possible in an axis from Fryeburg, onto
Augusta, and then Belfast. Accumulations will not exceed a tenth
of an inch anywhere. Coastal areas
By daybreak, southern NH and coastal areas see a brief
transition to plain rain just before the system exits New
England tomorrow afternoon. Dry air will quickly follow behind
the system with very little precipitation expected tomorrow
evening through Friday morning, though some wintry mix showers
north of the White Mountains may continue tomorrow night.
Tomorrow night, a tight pressure gradient between the exiting
low and high pressure to the west will bring gusty winds across
the region by Friday morning.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Late evening update...
Latest available guidance suggests an active pattern will
continue for the long range portion of the forecast. Very windy
con conditions will continue on Friday as upslope snow showers
remain in the northern mountains.
Snow arrives late Saturday and Saturday night as a large area of
low pressure exits the Ohio Valley with a secondary area of low
pressure forming along the southern New England coastline by
Sunday morning. Heavy snow and mixed precipitation will be
associated with this intensifying cyclone through Sunday. Would
expect the model solutions to potentially trend colder from run
to run. Thereafter, there is good model consensus that Arctic
air will once again pour into the region on strong westerly
winds to start out next week.
Prev Disc...
Thursday's low pressure system lifts into the Maritimes on
Friday while high pressure over the Great Lakes gradually builds
toward New England. In between these two features, a tight
pressure gradient and good mixing will result in a very breezy
day Friday with forecast soundings supporting wind gusts of 35
to 40 mph, some potentially in the 45 to 50 mph range per the
top of the mixed layer, which may require a Wind Advisory. Highs
will be in the 20s south of the mountains and in the teens in
the mountains, but the brisk winds will make it feel about 10 to
15 degrees colder. Precip-wise, upslope snow showers remain
likely in the mountains, and with Froude numbers quickly
increasing, expected some of these to spill over to areas
downwind in the morning and afternoon, assuming enough low-level
moisture remains. Forecast goes a little higher on cloud cover
and PoPs that most of the guidance to account for this.
Winds ease Friday evening into Friday night with mountain snow
showers eventually ending as high pressure briefly builds in.
Incoming clouds look to level-off cooling, but how quickly this
occurs will impact how cold or not cold it gets...still lows
generally in the single digits are expected south of the
mountains and below zero to the north.
The main focus then becomes the expected weather over the
upcoming weekend. Incoming 12Z model guidance continues to
increase confidence in a potentially impactful winter storm over
the upcoming weekend as low pressure approaches New England
Saturday with a secondary low developing somewhere near the ME
coast on Sunday. There's quite a bit of moisture to work with
with ensemble means from the ECMWF/GFS both in the neighborhood
of 1.00-1.50" of QPF. Temperature profiles are expected to be
cold enough to support snow initially, potentially starting as
early as Saturday afternoon across NH before spreading to the
northeast into western ME Saturday evening and Saturday night.
Low-level flow takes on northeasterly direction overnight and
into the first part of Sunday, keeping surface temps cold, but
warming temperatures aloft support the possibility of a period
sleet and/or freezing rain and maybe even plain rain across far
southern areas or the coast on Sunday before switching back to
snow. This is highly dependent on the track of the low, but it
seems the higher potential for the mix to be along the coast and
perhaps as far north as the foothills. In summary and given the
forecast QPF, significant snowfall and potentially significant
mixed precipitation are on the table, but it's too early to
determine amounts or dominant p-types. However, if there does
end up being more in the way of freezing rain, trees and power
lines will be susceptible as it looks very breezy on Monday with
temperatures likely staying below freezing.
Snow comes to an end Sunday night with the responsible low
pressure lifting into the Canadian Maritimes and then lingering
there through early next week, potentially all the way through
Wednesday of next week. Early next week looks cooler, mostly
dry (except upslope mountain snow showers) with very breezy west
to northwest winds. It's possible a couple of waves around the
upper low bring some snow showers south of the mountains at some
point early next week but would be difficult to pinpoint those.
&&
.AVIATION /03Z THURSDAY THROUGH MONDAY/...
Short Term...VFR expected across New Hampshire and Maine this
afternoon. Significant restrictions across NH and ME are
expected Wednesday night and into the first half of Thursday as
a winter storm moves across the region, bringing snow, sleet,
freezing rain and rain. Restrictions will lower to IFR at the
start of snow moving into the region overnight tonight, followed
by LIFR CIGs but recovering visibility as snow mostly changes
over to sleet, FZRA and RA.
Most sites can expect to be IFR or lower most of the day
tomorrow. Sites outside of the mountains may recover tomorrow
night as the winter storm exits the region.
Long Term...Mostly VFR Friday through the first part of
Saturday, except there will be a chance of snow showers Friday.
Should these pass over any sites, brief IFR/MVFR restrictions
could occur. Northwest winds are also likely to gust 30-35 kt
during the day Friday, possibly up to 40 kt.
&&
.MARINE...
Short Term...Northeasterlies of 10-15kts are expected this
afternoon. Seas diminish to 2-3ft through the rest of the day
as high pressure builds in. Winds and seas strengthen tonight as
a low arrives from the southwest. Winds shift to
southeasterlies at 25-34kts with 3-7ft seas. SCAs have been
issued for Casco Bay and coastal areas south of there, with Gale
Warnings north and east, including Penobscot Bay. Winds will
shift to southwesterlies on Thursday with Gale Force winds and
6-10ft seas continuing into Friday.
Long Term...Northwesterly gales are likely on Friday with winds
and seas diminishing Friday night. Another period of gales is
possible late Saturday night through Sunday as low pressure
moves across the Gulf of Maine and also Sunday night through
Monday as flow becomes westerly with the low lifting into the
Canadian Maritimes. Brisk westerly flow could continue through
Tues-Weds of next week.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Winter Weather Advisory from 3 AM to 6 PM EST Thursday for
MEZ007>009-012>014-033.
Winter Weather Advisory until 3 PM EST Thursday for MEZ018>022-
025>028.
Winter Weather Advisory until noon EST Thursday for MEZ023-024.
NH...Winter Weather Advisory from 3 AM to 6 PM EST Thursday for
NHZ001>006.
Winter Weather Advisory until noon EST Thursday for NHZ007>015.
MARINE...Gale Warning from 7 AM to 4 PM EST Thursday for ANZ150>152.
Small Craft Advisory until 7 PM EST Thursday for ANZ153-154.
&&
CannonHazardous weather outlook, Feb 12, 10:33 PM EST, 4 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 1033 PM EST Wed Feb 12 2025 MEZ023-024-NHZ007>015-140345- Coastal York-Coastal Cumberland-Sullivan-Merrimack-Belknap-Strafford- Cheshire-Eastern Hillsborough-Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- 1033 PM EST Wed Feb 12 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EST THURSDAY... This Hazardous Weather Outlook is for southwest Maine, New Hampshire, central New Hampshire and southern New Hampshire. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Wind gusts to around 45 mph are possible during the day on Friday. There is increasing confidence in an impactful winter storm from Saturday afternoon through Sunday with significant snow possible. In addition to this, snow may change to a wintry mix during the day Sunday, also bringing the potential for significant accumulations of mixed precipitation. This will likely result in difficult travel late Saturday through Sunday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ007>009-012>014-033-NHZ001>006-140345- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Interior Cumberland Highlands- Northern Coos-Southern Coos-Northern Grafton-Northern Carroll- Southern Grafton-Southern Carroll- 1033 PM EST Wed Feb 12 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM EST THURSDAY... This Hazardous Weather Outlook is for south central Maine, west central Maine, western Maine and northern New Hampshire. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Wind gusts to around 45 mph are possible during the day on Friday. There is increasing confidence in an impactful winter storm from Saturday afternoon through Sunday with significant snow possible. In addition to this, snow may change to a wintry mix during the day Sunday, also bringing the potential for significant accumulations of mixed precipitation. This will likely result in difficult travel late Saturday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ018>022-025>028-140345- Interior York-Central Interior Cumberland-Androscoggin-Kennebec- Interior Waldo-Sagadahoc-Lincoln-Knox-Coastal Waldo- 1033 PM EST Wed Feb 12 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM EST THURSDAY... This Hazardous Weather Outlook is for Maine, south central Maine and southwest Maine. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Wind gusts to around 45 mph are possible during the day on Friday. There is increasing confidence in an impactful winter storm from Saturday afternoon through Sunday with significant snow possible. In addition to this, snow may change to a wintry mix during the day Sunday, also bringing the potential for significant accumulations of mixed precipitation. This will likely result in difficult travel late Saturday through Sunday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ150>152-140345- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- 1033 PM EST Wed Feb 12 2025 ...GALE WARNING IN EFFECT FROM 7 AM TO 4 PM EST THURSDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ153-154-140345- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 1033 PM EST Wed Feb 12 2025 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 3:11 AM EST | Wind Advisory | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more | 40 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.